# SDR 4EZF202405240001

- Difficulty date: May 23, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 42,588 hours, 50,168 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY: BIRD STRIKE ON ROTATION (TNCC) - MTX ENTRY: CARRIED OUT A GVI AS PER GMM/AMP FOUND NO DAMAGE TO NLG OR NLG DOORS WHERE BLOOD STAINS WERE NOTED.
